Skip to main content

Boundary value problems for nonlinear integrable equations

Searching for OpenAIRE data...

Publications

Long-time asymptotics for the derivative nonlinear Schrödinger equation on the half-line

Author(s): Lynnyngs Kelly Arruda, Jonatan Lenells
Published in: Nonlinearity, Issue 30/11, 2017, Page(s) 4141-4172, ISSN 0951-7715
DOI: 10.1088/1361-6544/aa84c6

The nonlinear steepest descent method for Riemann-Hilbert problems of low regularity

Author(s): Jonatan Lenells
Published in: Indiana University Mathematics Journal, Issue 66/4, 2017, Page(s) 1287-1332, ISSN 0022-2518
DOI: 10.1512/iumj.2017.66.6078

Absence of Solitons for the Defocusing NLS Equation on the Half-line

Author(s): Jonatan Lenells
Published in: Letters in Mathematical Physics, Issue 106/9, 2016, Page(s) 1235-1241, ISSN 0377-9017
DOI: 10.1007/s11005-016-0867-1

Nonlinear Fourier transforms for the sine-Gordon equation in the quarter plane

Author(s): Lin Huang, Jonatan Lenells
Published in: Journal of Differential Equations, Issue 264/5, 2018, Page(s) 3445-3499, ISSN 0022-0396
DOI: 10.1016/j.jde.2017.11.023

Matrix Riemann–Hilbert problems with jumps across Carleson contours

Author(s): Lenells, Jonatan
Published in: Monatshefte für Mathematik, Issue 9, 2018, ISSN 0026-9255
DOI: 10.13039/501100003426

Construction of solutions and asymptotics for the sine-Gordon equation in the quarter plane

Author(s): Lin Huang, Jonatan Lenells
Published in: Journal of Integrable Systems, Issue 3/1, 2018, ISSN 2058-5985
DOI: 10.1093/integr/xyy014

Asymptotics to all orders of the Euler–Darboux equation in a triangle

Author(s): Julian Mauersberger
Published in: Journal of Mathematical Analysis and Applications, Issue 471/1-2, 2019, Page(s) 180-196, ISSN 0022-247X
DOI: 10.1016/j.jmaa.2018.10.071

A steady, purely azimuthal flow model for the Antarctic Circumpolar Current

Author(s): Ronald Quirchmayr
Published in: Monatshefte für Mathematik, Issue 187/3, 2018, Page(s) 565-572, ISSN 0026-9255
DOI: 10.1007/s00605-017-1097-z

Shallow water equations for equatorial tsunami waves

Author(s): Anna Geyer, Ronald Quirchmayr
Published in: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, Issue 376/2111, 2017, Page(s) 20170100, ISSN 1364-503X
DOI: 10.1098/rsta.2017.0100

Schramm’s Formula and the Green’s Function for Multiple SLE

Author(s): Jonatan Lenells, Fredrik Viklund
Published in: Journal of Statistical Physics, Issue 176/4, 2019, Page(s) 873-931, ISSN 0022-4715
DOI: 10.1007/s10955-019-02325-0

Exact Solution of a Neumann Boundary Value Problem for the Stationary Axisymmetric Einstein Equations

Author(s): Jonatan Lenells, Long Pei
Published in: Journal of Nonlinear Science, 2019, ISSN 0938-8974
DOI: 10.1007/s00332-018-9527-1

The hyperbolic Ernst--Maxwell equations in a triangular domain

Author(s): Mauersberger, Julian
Published in: 2018

Airy and Painlev\'e asymptotics for the mKdV equation

Author(s): Charlier, C.; Lenells, J.
Published in: 2019

"On the spectral problem associated with the time-periodic nonlinear Schr\""odinger equation"

Author(s): Lenells, Jonatan; Quirchmayr, Ronald
Published in: 2019

Asymptotics for the Sasa--Satsuma equation in terms of a modified Painlev\'e II transcendent

Author(s): Huang, Lin; Lenells, Jonatan
Published in: 2019

Shallow water models for stratified equatorial flows

Author(s): Geyer, Anna; Quirchmayr, Ronald
Published in: 2018

The hyperbolic Ernst equation in a triangular domain

Author(s): Lenells, Jonatan; Mauersberger, Julian
Published in: 2018

Asymptotics of Hankel determinants with a Laguerre-type or Jacobi-type potential and Fisher-Hartwig singularities

Author(s): Charlier, Christophe; Gharakhloo, Roozbeh
Published in: 2019

Asymptotic analysis of Dotsenko-Fateev integrals

Author(s): Lenells, Jonatan; Viklund, Fredrik
Published in: 2018

The KdV equation on the half-line: Time-periodicity and mass transport

Author(s): Jerry L. Bona and Jonatan Lenells
Published in: 2019

The family of confluent Virasoro fusion kernels and a non-polynomial q-Askey scheme

Author(s): Jonatan Lenells, Julien Roussillon
Published in: 2020